# SDR YENA2021102000695

- Difficulty date: October 16, 2021
- Submitted: October 20, 2021
- Operation: Air carrier
- Aircraft: N298JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 249
- Aircraft time: 33,846 hours, 22,060 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Web
- Condition: Corroded
- Location: Pax Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, CORROSION: WEB @ PASSENGER CABIN FLOOR STRUCTURE FR15-16 Y=1200. ; REF TOMX NR 00516: R & R WEB @ PAX CABIN FLOOR STRUCTURE BETWEEN FR15-16 Y=1200 IAW SRM 51-41-01 PAR4, 51-43-02 PAR4, AND 51-41-02 PAR 6.
